Title

Utilitarian versus egalitarian redistributions

Document Type

Journal article

Source Publication

Economics Letters

Publication Date

1979

Volume

4

Issue

2

First Page

121

Last Page

124

DOI

10.1016/0165-1765(79)90220-9

Print ISSN

01651765

E-ISSN

18737374

Publisher Statement

Copyright © North-Holland Publishing Company

Access to external full text or publisher's version may require subscription.

Full-text Version

Publisher’s Version

Recommended Citation

Dixit, A. & Seade, J. (1979). Utilitarian versus egalitarian redistributions. Economic Letters, 4(2), 121-124. DOI: http://dx.doi.org/10.1016/0165-1765(79)90220-9